# SDR AALA201706079022

- Difficulty date: June 6, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 14,776 hours, 5,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FWD GALLEY RIGHT SIDE EXIT LIGHT BROKE. REMOVED AND REPLACED FWD GALLEY RIGHT SIDE EXIT LIGHT PER AMM 31-51-01 TEST OPS GOOD.
